# SDR DHLA2008745531

- Difficulty date: October 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 529.5, BETWEEN STR 17R & 18R.  SKIN FOUND CRACKED UPON HFEC INSPECTION.  ACCOMPLISHED FUSE SKIN DOUBLER REPAIR PER B727 SRM 53-30-3 FIG 3, BS 524.25 TO 535.75, STR 17R TO 19R.  REF N/R 4987-1-36.
